# SDR AALA202105049013

- Difficulty date: May 3, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 22,923 hours, 9,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT COVERS DETACHED FROM SEATS 12C AND 26C. REPLACED LIGHT COVERS AT 12C AND 26C (AALA202105069026) IAW AMM 33-51-11, OPS CHECK GOOD
